MathSciNet Relay Station
MathSciNet bibliographic data
MR1769191 05B35
Geelen, J. F.; Gerards, A. M. H.; Kapoor, A. The excluded minors for ${\rm GF}(4)$-representable matroids. J. Combin. Theory Ser. B 79 (2000), no. 2, 247–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement